ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.23671/VNC.2014.3.10235

Basis property of the Haar system in weighted variable exponent Lebesgue spaces

Magomed-Kasumov, M. G.
Vladikavkaz Mathematical Journal 2014. Vol. 16. Issue 3.
Sufficient conditions for Haar system to be a basis in weighted variable
exponent Lebesgue spaces were found.
Keywords: variable exponent Lebesgue spaces, weighted spaces, Haar system, basis property, Muckenhoupt condition, log-Holder condition
Language: Russian Download the full text  
For citation: Magomed-Kasumov M. G.† Basis property of the haar system in weighted variable exponent Lebesgue spaces // Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 16, no. 3, pp.38-46. DOI 10.23671/VNC.2014.3.10235
+ References

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systemТs guidelines | Submit manuscript |  
© 1999-2023 ёжный математический институт